# SDR SWAA113374

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 63,669 hours, 55,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK FOUND, CRACKED STRINGER CLIP LOCATED AT BS 747 AND S-18L AFT CARGO COMPARTMENT.  REMOVED AND REPLACED CLIP PER SRM.
